# SDR REXA2015071700725

- Difficulty date: July 17, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 17,489 hours, 11,069 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J, X
- Precautionary procedure: A

## Discrepancy

CLIMBING TO FL 220, RT ENGINE VIBRATION BEGAN TO CLIMB, SHORTLY AFTER THE RT ENGINE ITT ALSO BEGAN TO RISE.  THE VIBRATION WAS PEAKING, REDUCED THE THRUST LEVER.  AT THE SAME TIME RECEIVED A FWD LAV SMOKE WARNING, SHORTLY AFTER RECEIVED A AFT LAV SMOKE WARNING.  NR 2 RT ENGINE FAILED, SECURED IAW QRH.  R & R THE RT ENGINE IAW JC 900-72-430-902 & JC 900-72-430-906.
